# SDR DALA2019022801323

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 82,333 hours, 37,756 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG 5291024 DURING SERVICE CHECK FOUND LT BELLY FAIRING SLIDING PANEL MISSING, PLACED LT BELLY FAIRING SLIDING PANEL ON CDL 57-00-02. MCO AND PLACARD INSTALLED.
